# SDR SRAA960907

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING FLIGHT, NR 2 NACELLE OVERHEAT LIGHT CAME ON APPROXIMATELY FIVE MINUTES AFTER LEVELED OFF.  SHUTDOWN ENGINE AND ACCOMPLISHED AIR TURNBACK TO CHS, AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND F-DUCT SEAL DETERIORATED.  RESEALED F-DUCT PER MM CH 72 AND ACCOMPLISHED ENGINE RUN, SYSTEM OPS CHECKED GOOD, NO LEAK NOTED.
